Vol. 130, No. 1, 2005 · Contents

Neil A. Watson:
A Nevanlinna theorem for superharmonic functions on Dirichlet regular Greenian sets

Anna Andruch-Sobilo, Malgorzata Migda:
On the oscillation of solutions of third order linear difference equations of neutral type

Gary Chartrand, Donald W. VanderJagt, Ping Zhang:
Homogeneously embedding stratified graphs in stratified graphs

V. Marraffa:
A scalar Volterra derivative for the $PoU$-integral

Tin-Lam Toh, Tuan-Seng Chew:
On belated differentiation and a characterization of Henstock-Kurzweil-Ito integrable processes

Vinayak V. Joshi, B. N. Waphare:
Characterizations of 0-distributive posets

Vladmir Samodivkin:
Minimal acyclic dominating sets and cut-vertices

Alfonz Haviar, Gabriela Monoszova:
Constructions of cell algebras

Dragan Stevanovic:
All graphs in which each pair of distinct vertices has exactly two common neighbors

J. Jezek, V. Slavik:
Compact elements in the lattice of varieties

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 28 Feb 2005. Last modified: 20 January 2010.

© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition